# SDR SWIA97839

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Engine: Pwa PW118A
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 6225941002
- Condition: Inoperative
- Location: Cockpit Radar
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR INOPERATIVE.  PAINTS SERIES OF RECTANGLES.  RETURNED TO LAX.  REPLACED RADAR INDICATOR.  PERFORMED OPS, CHECKS GOOD.
